| Catalog Number |
8065998329 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Align (2522)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that system measurements seem to be out of alignment and showed incorrect values/ readings in the unknown eye in the unknown timings of the surgery.Additional information has been requested.
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A manufacturing device history record review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported issue.The system was tested and found to meet product specifications.The system was found to have no problem.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).